MathSciNet Relay Station
MathSciNet bibliographic data
MR455096 (56 #13336) 60F15
Stute, Winfried Convergence rates for the isotrope discrepancy. Ann. Probability 5 (1977), no. 5, 707–723.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement